Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why do I have dryness ans redness on both thumbs ?

i have dryness and redness on both of my thumbs and the skin is very thin and it hurts if anything touches it i m 71 and i weigh 85 kg. i am recently undergoing mild chemotherapy and constant radiation to cure my rectal cancer
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi...dear user.,
Thanksfor choosing HCM.,
Redness and dryness of thumb..,
it is due to....soap ..,
So stop dtergent soap temporarly..,
1) Keep affected part in the Lukewarm salted water for 15 mts..,
every day..,
2) Apply Betamethasone and gentwmycin cream on that area..,
3) Tab cetrizine daily for 15 days..,ok...good luck..,
Answered: Wed, 1 Feb 2012
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
hi dear,
dryness and exfoliation can be a side effect of radiation or chemotherapy use good emmolient and moisturizer .avoid excess soap usage.
cosult a dermatologist for this
take care.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor